Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Fine and nontangential convergence on an NTA domain

Author: J. C. Taylor
Journal: Proc. Amer. Math. Soc. 91 (1984), 237-244
MSC: Primary 31B25; Secondary 31A20
MathSciNet review: 740178
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The recent article by Jerison and Kenig on "Boundary behaviour of harmonic functions in nontangentially accessible domains" did not consider the relation between fine limits and nontangential limits. The results in this direction obtained by Hunt & Wheeden [5] for Lipschitz domains are extended here to NTA domains.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31B25, 31A20

Retrieve articles in all journals with MSC: 31B25, 31A20

Additional Information

Keywords: Fine convergence, NTA-domain
Article copyright: © Copyright 1984 American Mathematical Society